# SDR DXTA200701889

- Difficulty date: January 29, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N142QS
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 881 hours, 803 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O THE LANDING GEAR HANDLE LIGHT REMAINED ILLUMINATED. AIRSPEED WAS KEPT BELOW 190 KTS AND SLIGHT VIBRATION FELT. UPON EXTENSION LIGHT EXTINGUISHED AMD 3 GREEN LIGHTS.  JACKED ACFT., INSPECTED MLG, NO FAULTS FOUND.  PERFORMED 10 GEAR CYCLES, NO FAULTS NOTED.  MLG/NGEAR AND GEAR INDICATION SYSTEMS OPS CHECK GOOD AT THIS TIME.  IAW 400XP M/M 32-10-00
